Advertisement

Drug Safety

, Volume 31, Issue 10, pp 885–885 | Cite as

Anaphylactic Shock with Coronary Stenting Thrombosis Induced By Amoxicillin-Clavulanic Acid

  • R. Charfi
  • S. El Aïdli
  • A. Zaïem
  • S. Kastalli
  • M. Lakhal
  • R. Daghfous
  • C. Belkahia
Abstract
  • 11 Downloads

Keywords

Acute Myocardial Infarction Amoxicillin Urticaria Stenting Thrombosis Pharyngitis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Gikas A, et al. Acute ST-segment elevation myocardial infarction after amoxicillin induced anaphylactic shock in young adult with normal coronary arteries: a case report. BMC Cardiovasc Disord 2005; 5:6PubMedCrossRefGoogle Scholar
  2. 2.
    Begaud B, et al. Imputabilité des effets inattendus ou toxiques des mèdicaments. Therapie 1985; 40:111–8PubMedGoogle Scholar
  3. 3.
    DelFuria F, et al. Acute ST-segment elevation myocardial infarction after amoxicillin induced anaphylaxis: A case report. Intern J of Cardiol 2007; 117: e37–9CrossRefGoogle Scholar

Copyright information

© Adis Data Information BV 2008

Authors and Affiliations

  • R. Charfi
    • 1
  • S. El Aïdli
    • 1
  • A. Zaïem
    • 1
  • S. Kastalli
    • 1
  • M. Lakhal
    • 1
  • R. Daghfous
    • 1
  • C. Belkahia
    • 1
  1. 1.Tunisian National Centre of PharmacovigilanceTunisia

Personalised recommendations